# SDR ZZDA2010553

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FWD CABIN DOOR EMERGENCY SLIDE MISSING PIN FOR SECONDARY DEPLOYMENT.  REMOVED AND REPLACED DOOR SLIDE, AND L1 DOOR LANYARD.  REF B717 MM 25-61.
